Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 182, NWS Cleveland, OH

July 8, 2008Ottawa County, Sandusky County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 8, 2008, 2:56 PM EDT for Ottawa County, Sandusky County, Ohio. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2008, 2:56 PM EDT (18:56 UTC)
Expired
Jul 8, 2008, 3:49 PM EDT
In force
53 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ottawa County, OH, Sandusky County, OH

The radar

The Cleveland radar (KCLE), 95 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 3:15 PM EDTTSTM WND DMGElmore, OHLARGE LIMB DOWN
Jul 8, 3:30 PM EDTTSTM WND DMGGibsonburg, OHLARGE LIMB DOWN.
Jul 8, 3:45 PM EDTTSTM WND DMGFremont, OHLARGE LIMB DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:27 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2008-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2008-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 081856
SVRCLE
OHC123-143-082000-
/O.NEW.KCLE.SV.W.0182.080708T1856Z-080708T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
256 PM EDT TUE JUL 8 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OTTAWA COUNTY IN NORTHWEST OHIO...
  SANDUSKY COUNTY IN NORTHWEST OHIO...

* UNTIL 400 PM EDT

* AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR GENOA...OR ABOUT 9
  MILES NORTHWEST OF ELMORE...AND MOVING EAST AT 47 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WOODVILLE...GIBSONBURG...OAK HARBOR...FREMONT...GREEN SPRINGS...
  CLYDE...PORT CLINTON AND BELLEVUE

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4162 8341 4163 8310 4154 8299 4153 8291
      4155 8287 4162 8284 4165 8288 4165 8284
      4149 8284 4148 8295 4146 8297 4143 8294
      4142 8284 4126 8284 4125 8341
TIME...MOT...LOC 1856Z 262DEG 41KT 4156 8340

$$

MELLO
3 follow-up statements
000 
WWUS51 KCLE 081941
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EDT TUE JUL 8 2008

OHC123-143-082000-
/O.CON.KCLE.SV.W.0182.000000T0000Z-080708T2000Z/
SANDUSKY OH-OTTAWA OH-
339 PM EDT TUE JUL 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR OTTAWA AND SANDUSKY COUNTIES...

AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
PORT CLINTON...MOVING NORTHEAST AT 50 MPH.


A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR NORTHERN OHIO.

LAT...LON 4162 8339 4163 8310 4154 8298 4153 8291
      4155 8287 4162 8284 4165 8288 4165 8284
      4150 8284 4148 8295 4146 8297 4143 8294
      4142 8284 4126 8284 4125 8341
TIME...MOT...LOC 1939Z 247DEG 57KT 4146 8301

$$

THOMPSON
000 
WWUS51 KCLE 081943 CCA
SVSCLE

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EDT TUE JUL 8 2008

OHC123-143-082000-
/O.COR.KCLE.SV.W.0182.000000T0000Z-080708T2000Z/
SANDUSKY OH-OTTAWA OH-
339 PM EDT TUE JUL 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR OTTAWA AND SANDUSKY COUNTIES...

AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
PORT CLINTON...MOVING NORTHEAST AT 50 MPH.


A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR NORTHERN OHIO.

LAT...LON 4162 8339 4163 8310 4154 8298 4153 8291
      4155 8287 4162 8284 4165 8288 4165 8284
      4150 8284 4148 8295 4146 8297 4143 8294
      4142 8284 4126 8284 4125 8341
TIME...MOT...LOC 1939Z 247DEG 57KT 4146 8301

$$

THOMPSON
000 
WWUS51 KCLE 081949
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
348 PM EDT TUE JUL 8 2008

OHC123-143-081958-
/O.CAN.KCLE.SV.W.0182.000000T0000Z-080708T2000Z/
SANDUSKY OH-OTTAWA OH-
348 PM EDT TUE JUL 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA AND SANDUSKY COUNTIES
IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR NORTHERN OHIO.

LAT...LON 4162 8339 4163 8310 4154 8298 4153 8291
      4155 8287 4162 8284 4165 8288 4165 8284
      4150 8284 4148 8295 4146 8297 4143 8294
      4142 8284 4126 8284 4125 8341
TIME...MOT...LOC 1948Z 247DEG 57KT 4152 8283

$$

THOMPSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:43 PM EDT, 13 minutes earlier.

Area forecast discussion, Jul 8, 2:43 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
243 PM EDT TUE JUL 8 2008

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA LATE TONIGHT THEN HIGH
PRESSURE WILL MOVE IN FROM THE WEST THURSDAY BEFORE MOVING TO THE
EAST COAST FRIDAY.  ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH
THE REGION AROUND SATURDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
FACTORS IN AIRMASS COMING TOGETHER FOR ANOTHER ROUND OF STRONG TO
SEVERE THUNDERSTORMS THROUGH TONIGHT AS A COLD FRONT MOVES THROUGH.
WILL CONTINUE TO MENTION SEVERE THREAT IN FORECAST TONIGHT.  SEVERAL
BANDS OF TSRA WILL OCCUR DUE TO SEVERAL DIFFERENT BOUNDARIES. PWS
ALSO IMPRESSIVE WITH A BAND OF 2 INCH PLUS WORKING ITS WAY SE ACROSS
THE AREA THROUGH TONIGHT.  THINK STORMS WILL BE MOVING FAST ENOUGH
SO THAT WHEN COMBINED WITH THE PRECEDING FEW DAYS OF DRY WEATHER
SHOULD KEEP MOST OF THE THREAT FOR FLOODING MINIMAL.
HOWEVER...GIVEN THE NATURE OF HEAVY DOWNPOURS SOMEWHERE IN THE AREA
ITS POSSIBLE THAT A SPOT OR TWO COULD END UP WITH LOCALIZED FLOODING
ISSUES.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
WEAK WAVE OF LOW PRESSURE PROGGED TO MOVE ACROSS SOUTHERN OHIO ON
WED. ENOUGH MOISTURE AND INSTABILITY HANG BACK TO REQUIRE KEEPING
CHANCE FOR CONVECTIVE PRECIP IN FORECAST FOR WED.  DRIER AIR
CONTINUES TO WORK IN WED NIGHT FOR A COOLER AND MORE STABLE
AIRMASS.  HIGH PRESSURE MOVES THROUGH THURSDAY AND TO THE EAST COAST
FRI TO ALLOW RETURN FLOW TO DEVELOP.  GOOD MOISTURE NOT SHOWN
RETURNING UNTIL SOMETIME SATURDAY SO SHOULD SEE DRY CONDITIONS
PREVAIL UNTIL THEN.

.LONG TERM /SATURDAY THROUGH TUESDAY/...
THE NEXT COLD FRONT LOOKS TO ARRIVE ON SATURDAY WITH SCATTERED
THUNDERSTORMS AHEAD OF IT INTO THE EVENING HOURS. THEN SURFACE HIGH
PRESSURE WILL BUILD OVER NORTHERN OHIO FOR LATE SUNDAY INTO MONDAY
WITH COOLER DRY AIR. THIS WILL LEAD TO SOME COOL NIGHTS AND PLEASANT
DAYS FOR EARLY NEXT WEEK. SOME MODEL DIFFERENCES ON THE TIMING OF
THE RETURN OF LOW LEVEL MOISTURE FOR THE MIDDLE OF NEXT WEEK BUT IT
APPEARS IT WILL REMAIN DRY UNTIL THEN.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
VERY UNSTABLE AIRMASS OVER NORTHERN OHIO THIS AFTERNOON WITH
THUNDERSTORMS BEGINNING TO DEVELOP OVER THE AREA. EXPECT SOME MVFR
CONDITIONS IN AND NEAR THE THUNDERSTORMS. A MORE SOLID LINE OF
STORMS OVER INDIANA WILL ALSO MOVE ACROSS NORTHERN OHIO THROUGH
THE EVENING.

LIKELY TO SEE SOME FOG IN THE WAKE OF THE SHOWERS/THUNDERSTORMS
TONIGHT ALONG WITH SOME MVFR CEILINGS.

OUTLOOK...COLD FRONT SHOULD BE THROUGH THE CWA WEDNESDAY AFTERNOON
WITH SHOWERS AND THUNDERSTORMS LIMITED TO LOCATIONS AHEAD OF THE
FRONT. FOR THURSDAY INTO FRIDAY IT LOOKS LIKE VFR CONDITIONS BUT
THERE WILL BE A CHANCE OF SOME AREAS OF FOG. NEXT COLD FRONT MAY
ARRIVE OVER THE WEEKEND.

&&

.MARINE...
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR LAKE ERIE FROM THE
WESTERN BASIN TO THE OHIO AND PENNSYLVANIA BORDER UNTIL 8 PM THIS
EVENING. THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE LAKE AND THIS
WILL CONTINUE TO BE THE TREND THROUGH THE REST OF THE EVENING. WINDS
SHOULD REMAIN BELOW THRESHOLDS TO PRODUCE SMALL CRAFT ADVISORY
CRITERIA THROUGH THE NEXT SEVERAL PERIODS. EXPECTING WINDS TO GO
LIGHT AND VARIABLE BY THURSDAY AS HIGH PRESSURE BUILDS IN OVER THE
REGION. NO SMALL CRAFT OR GALES EXPECTED INTO THE WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...LOMBARDY
Hazardous weather outlook, Jul 8, 1:35 PM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
135 PM EDT TUE JUL 8 2008

LEZ142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089-
091745-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-
135 PM EDT TUE JUL 8 2008

...SEVERE THUNDERSTORM WATCH 669 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

LOCALLY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-149-169-PAZ001>003-091745-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
135 PM EDT TUE JUL 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LOCALLY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jul 8, 1:54 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
154 PM EDT TUE JUL 8 2008

OHZ006>010-018-019-081900-
WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-SENECA-HURON-
INCLUDING THE CITIES OF...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...TIFFIN...NORWALK
154 PM EDT TUE JUL 8 2008

AT 145 THIS AFTERNOON RADAR INDICATED THUNDERSTORMS WITH LOCALLY
HEAVY RAINS OF A AROUND A HALF AN INCH AND HAIL...FROM SOUTHEAST
OF TOLEDO NEAR GENOA...GIBSONBURG AND OAK HARBOR. THE STORMS WILL
BE MOVING NORTHEAST AROUND 25 MPH. ADDITIONAL SHOWERS AND STORMS
WERE DEVELOPING ON EAST TO LORAIN. THUNDERSTORMS WILL CONTINUE
TO DEVELOP THROUGH 4PM AND SOME OF THE STORMS CAN TURN SEVERE.

OHZ029>031-038-047-081900-
RICHLAND-ASHLAND-WAYNE-HOLMES-KNOX-
INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER...
MILLERSBURG...MOUNT VERNON
154 PM EDT TUE JUL 8 2008

AT 145 THIS AFTERNOON RADAR INDICATED A CLUSTER OF THUNDERSTORMS
WITH LOCALLY HEAVY RAINS AND HAIL WERE SOUTHEAST OF MOUNT VERNON
AND ISOLATED SHOWER SOUTH OF ASHLAND NEAR JEROMESVILLE. THE
SHOWERS AND STORMS WILL CONTINUE TO DEVELOP THROUGH 4PM. SOME OF
THE STORMS CAN TURN SEVERE.

THOMPSON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 2:06 PM EDTSpecial Marine WarningCLE114 min
Jul 8, 2:24 PM EDTSevere Thunderstorm WarningCLEAshtabula51 min
Jul 8, 2:28 PM EDTSpecial Marine WarningCLE2 hr
Jul 8, 2:28 PM EDTSevere Thunderstorm WarningCLELucas, Wood47 min
Jul 8, 2:39 PM EDTSevere Thunderstorm WarningCLEHancock, Wood51 min
Jul 8, 2:48 PM EDTTornado WarningCLELucas, Ottawa42 min
Jul 8, 3:20 PM EDTSevere Thunderstorm WarningCLESeneca55 min
Jul 8, 3:27 PM EDTSevere Thunderstorm WarningCLEHancock63 min
Jul 8, 3:31 PM EDTSevere Thunderstorm WarningCLEErie44 min
Jul 8, 3:34 PM EDTSevere Thunderstorm WarningCLEHuron56 min
Jul 8, 3:47 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake43 min
Jul 8, 3:48 PM EDTSpecial Marine WarningCLE57 min
Jul 8, 3:59 PM EDTSevere Thunderstorm WarningCLEWyandot61 min
Jul 8, 4:08 PM EDTSevere Thunderstorm WarningCLELorain67 min
Jul 8, 4:11 PM EDTSevere Thunderstorm WarningCLEAshtabula64 min
Jul 8, 4:22 PM EDTSevere Thunderstorm WarningCLEAshland, Medina53 min
Jul 8, 4:28 PM EDTSevere Thunderstorm WarningCLECuyahoga62 min
Jul 8, 4:45 PM EDTAreal Flood AdvisoryCLEAshtabula, Cuyahoga, Geauga, Lake4 hr
Jul 8, 5:07 PM EDTSevere Thunderstorm WarningCLESummit53 min
Jul 8, 5:13 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake62 min
Jul 8, 5:19 PM EDTFlash Flood WarningCLEAshtabula, Cuyahoga, Geauga, Lake4 hr
Jul 8, 5:21 PM EDTSevere Thunderstorm WarningCLEPortage54 min
Jul 8, 5:37 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow53 min
Jul 8, 5:47 PM EDTSevere Thunderstorm WarningCLETrumbull58 min
Jul 8, 6:01 PM EDTSevere Thunderstorm WarningCLEStark44 min
Jul 8, 6:15 PM EDTSevere Thunderstorm WarningCLEAshtabula75 min
Jul 8, 6:18 PM EDTAreal Flood AdvisoryCLEAshtabula, Geauga, Portage, Summit107 min
Jul 8, 6:31 PM EDTSevere Thunderstorm WarningCLEMahoning44 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.